Differential and Integral Equations

Stability property for an integrodifferential equation

Yoshihiro Hamaya

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 6, Number 6 (1993), 1313-1324.

Dates
First available in Project Euclid: 31 May 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1370019758

Mathematical Reviews number (MathSciNet)
MR1235195

Zentralblatt MATH identifier
0791.45003

Subjects
Primary: 45J05: Integro-ordinary differential equations [See also 34K05, 34K30, 47G20]
Secondary: 34K20: Stability theory

Citation

Hamaya, Yoshihiro. Stability property for an integrodifferential equation. Differential Integral Equations 6 (1993), no. 6, 1313--1324. https://projecteuclid.org/euclid.die/1370019758


Export citation